Title: Application of the method of matched asymptotic expansions to the radial oscillations of a magnetic cylinder
Authors: Goossens, Marcel ×
Cornette, J #
Issue Date: 1978
Publisher: D. Reidel
Series Title: Astrophysics and space science vol:58 pages:227-243
ISSN: 0004-640X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science